Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Done blood test, taken antibiotic and steroid shot. Vomiting after taking pills

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2451 Questions
My mom has been to the doctor who ran blood tests, gave an antibiotic shot and a steroid shot, and prescribed an antibiotic. The tests came back fine, She took the pills as prescribed. She is sicker than before and now throwing up what she refers to as a little XXXXXXX juice with whatever I have managed to get her to ear.
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for your query.

1. She has developed gastritis due to the antibiotics and steroids.

2. The little XXXXXXX juice is most likely to be water-brash, acid or bile reflux and sometimes allergy.

3. She should have anti reflux medication, anti -allergic medication and a Gastro-enterologist's opinion to rule out bile reflux which is greenish yellow. Antacids may be used for a short duration. Anti emetics may be used to settle the retching and vomiting. All these medications should be under strict medical supervision.

4. An abdominal Ultrasound and endoscopy may be may be advised by your doctor along with routine blood tests including liver and renal function tests.

5. Kindly let me know the results of her tests. This will help in suggesting further treatment.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor